# SDR HALA2017111600258

- Difficulty date: November 15, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 33,348 hours, 5,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK FOR SEAT 26G AND 39G OVERHEAD EMERGENCY LIGHT INOP.  REPLACED OVERHEAD EMERGENCY LIGHT LED MODULE.
